MathSciNet Relay Station
MathSciNet bibliographic data
MR454593 46B05 (52A05)
Edelstein, M.; Keener, L.; O'Brien, R. On points at which a set is cone-shaped. Proc. Amer. Math. Soc. 66 (1977), no. 2, 327–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement